# SDR DALA2024120511472

- Difficulty date: August 27, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 4,791 hours, 2,014 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Abnormal
- Location: Lh Winglet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE WINGLET FOUND EROSION BOOT MATERIAL PEELED UP. REQUIRES REPAIR. C/W REP INSP PER A220 ASRP 57-32-00-00AAA- 662A-A. NO FURTHER DAMAGE NOTED AT THIS TIME. OK TO CONT ON MON. (LP# 6091189)
